# SDR IPXA09655377

- Difficulty date: March 31, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 32,923 hours, 9,911 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146T63013
- Part serial: 000686
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FUSELAGE SURVEY SEQ 323-F1-04 BETWEEN BS 1427 TO BS 1435.25 AND STA 24L - 26L.  AT BULK CARGO DOOR AREA PATCH FOUND.  (REPAIR CURRENTLY WITH SURVEY SEQ 323-F1-05).  SURVEY SEQ 323-F1-05 AT BULK CARGO DOOR SKIN REPAIRED CURRENTLY WITH SURVEY SEQ 323-F1-04 AT BETWEEN BS 1427 TO BS 1444 AND STR 24L - 26L AREA AS PER HX RS R52-36-36298, THIS REPAIR CLASSIFIED AS MAJOR REPAIR WITH MATERIAL 2024T3 . 080" & REPAIR SIZE 14.2" X 16.5" , REFER HX NRC 50798 FOR WORKING DETAIL.
